Nausea And Feeling Off.

B

bek34

New Member
Standard Member
Jul 14, 2014
2
1
3
41
I am on 30mg. First 2 days felt fine, one headache and didn't eat much at all. Not on purpose was just busy and forgot. Day 3 I fainted first thing in the morning, think it was from not eating and got out of bed too quickly. So after that I made sure I ate. Since then I have been fine. Some days I feel like it's not working, always feeling hungry. Although I must admit I don't think about chocolate or any other sugar filled foods. The thought of drinking soft drink makes me feel sick. But for about 4 days now I have nausea all day long. Worst is about 730 at night. But I'm kinda over it. I feel like I'm pregnant again. Does this last. I don't know how much longer I can go on with it. I work nights so I feel worst when I'm at work. Have no other side affects. Please help!!
 
Kate

Kate

Administrator
Staff member
Nov 21, 2009
642
523
113
Hello, Bek!
Maybe you just need a smaller dose? 15mg?
You did right by starting to eat normally. And don't worry you may feel hungry for couple of days until your body adjusts to the pills. It happens that you feel the effect later. As for lack of sleep, try THIS one. Maybe some tips will help. Good luck and let us know how it goes.
 
Last edited:
C

Carlie

New Member
Standard Member
Dec 4, 2014
1
0
1
24
hi everyone I am on day 5/30 duromine 15mg.
I have been feeling very nauseous for the last few days but it's gotten to the point where I can barely leave bed.. I even threw up lastnight ):
are you able to take nausea medication such as stemitil whilst on duromine?
 
Kate

Kate

Administrator
Staff member
Nov 21, 2009
642
523
113
Poor little thing :(
As far as I know, it's ok to take those with D. But just to make sure search HERE

Get well soon!
 
Last edited:
M

Mia

New Member
Standard Member
May 21, 2015
1
1
3
31
Hi... im on my second day on the 30mg. Day 1 was alright although I had a crazy headache and felt a bit nauseous and off. Day 2 I feel worse. Just feel off, spacey and nauseous. Not very good. Any ideas on how to combat this? I'm eating cleanly, drinking plenty of water and not over exerting myself. This just isnt very fun and but I want to keep going with it. :)
 
  • Like
Reactions: Melly86
M

Melly86

New Member
Standard Member
May 21, 2015
2
0
1
35
I'm on day three and I feel like I have been hit by a bus! Not sure as to why- suggestions would be great!!! Gonna try eating more tomorrow and fingers crossed for a good night sleep!
 
Lizzig

Lizzig

New Member
Standard Member
May 25, 2015
3
0
3
55
I am on day 4. I started on 15mg but my doctor said to double it if I felt OK. For past 2 days I've been on 30mg. Today I feel dizzy and nauseous, unfortunately for me I also have vertigo so I'm unsure what's causing it.

Can any long time users advise if it will continue. I will go back to 15mg just in case.
 
Lizzig

Lizzig

New Member
Standard Member
May 25, 2015
3
0
3
55
Hello Mia and Molly,
I'm in the same boat, feeling dizzy and nauseous on my 4th day. I have read all the old posts and it seems it's normal. Most mention it's due to lack of fluids and food. Today at work I barely drank anything and lunch was heaps smaller then my body is used to. I think we need to make sure we drink heaps and have snacks between meals.
I have just finished dinner and I do feel better. Lunch is at 12.30 and dinner at 7 so it's a long gap with no food. So I will make sure I have fruit and nuts at my desk.
 
Kate

Kate

Administrator
Staff member
Nov 21, 2009
642
523
113
Hi, Lizzig :)
Of course, if you feel like 15 mg works fine for you (suppresses appetite) then you should stick to it for now. Especially if you have to use some other medications too. Maybe later when your body will get used to the drug, you can change it for 30mg. I suggest you try 15mg for a month. Day 4 is to soon to say for sure. Just monitor your state and report here or to the doctor. Wish you health and weight loss, darling!
 
  • Like
Reactions: Lizzig
Lizzig

Lizzig

New Member
Standard Member
May 25, 2015
3
0
3
55
Hi, Lizzig :)
Of course, if you feel like 15 mg works fine for you (suppresses appetite) then you should stick to it for now. Especially if you have to use some other medications too. Maybe later when your body will get used to the drug, you can change it for 30mg. I suggest you try 15mg for a month. Day 4 is to soon to say for sure. Just monitor your state and report here or to the doctor. Wish you health and weight loss, darling!
Thanks Kate for the encouragement. I will stay on 15mg for now and see how I go.
 
Madaselle

Madaselle

Well-Known Member
Premium Member
Jul 11, 2016
52
48
18
35
Hi Ladies!

I'm wondering if anyone else gets randomly sick when they work out?
I've just been back to my GP and he's given me nausea suppressants because the usual causes have all been addressed (too much water, working too hard, wrong food before working out) and don't seem to be the issue

It's weird - its only been the last 2 weeks.

Thought I should check in with you all for similar experiences!
 
Mumo3girls

Mumo3girls

Well-Known Member
Premium Member
Aug 4, 2016
97
181
43
41
South west Victoria, Australia
No because I don't work out that hard because it makes me too hungry, but I have found it much easier energy wise to workout on minimal food. I've spent the last 12months making myself eat breakfast a few hours before the gym and still was struggling to have the right energy, but now have figured out that a small apple and mandarin or banana is enough to keep me going until lunch after the gym.
 
Pedro Nog

Pedro Nog

New Member
Standard Member
Aug 9, 2018
2
0
1
hi everyone I am on day 5/30 duromine 15mg.
I have been feeling very nauseous for the last few days but it's gotten to the point where I can barely leave bed.. I even threw up lastnight ):
are you able to take nausea medication such as stemitil whilst on duromine?
How can I get some in Sydney?
 
V

VictoriaGirl

Member
Standard Member
Nov 2, 2018
7
7
3
Melbourne
So, my experience with this drug wasn’t very nice. I have tried a couple of times over a period of a few months and I had the same crippling side effects. By around 7pm each evening I had a nasty migraine and horrible nausea. I felt like death. I literally ended up bedridden. Every. Single. Time. I don’t know if this is the universe telling me not to take the drug or if my body simply metabolises the drug to such detrimental effect.
If you’re susceptible to migraines then I caution you to be weary or start slow.
This drug is very effective at suppressing your appetite immensely. I had to force myself to eat.
 
Last edited:
  • Like
Reactions: Dre
Rava

Rava

Well-Known Member
Premium Member
May 14, 2018
230
170
63
Perth
@VictoriaGirl - so sorry that you had such a hard time with it!
 
V

VictoriaGirl

Member
Standard Member
Nov 2, 2018
7
7
3
Melbourne
Thank-you. I was pretty bummed by the the whole experience. I had such high hopes but now I’m back to extreme calorie restriction. I’m so tired of being overweight. :(
 
  • Like
Reactions: Dre
G

grizzly

Member
Premium Member
Dec 3, 2020
18
9
3
Day 3 nearly done. Feeling very nauseous tonight. Please tell me this will pass. How long does it usually take for the feeling hungry to go away
 
  • Like
Reactions: Reverie
M

minime

Member
Standard Member
Dec 3, 2020
11
9
3
I found my first day had to be mostly willpower to stop the snacking
 
April

April

Staff member
Staff member
Jan 13, 2017
1,411
698
113
38
Day 3 nearly done. Feeling very nauseous tonight. Please tell me this will pass. How long does it usually take for the feeling hungry to go away
Nausea can be one of the common Duromine side effects. It should go away with time.
As for the feeling of hunger, what dose do you take?
 
Reverie

Reverie

Member
Premium Member
Sep 7, 2019
43
7
8
Australia
Day 3 nearly done. Feeling very nauseous tonight. Please tell me this will pass. How long does it usually take for the feeling hungry to go away
Yup nausea sick I feel too sometimes... try to eat something.. steamed veg maybe..
 

Similar threads